Advertisement

Mathematische Annalen

, Volume 230, Issue 1, pp 25–48 | Cite as

Branched immersions of surfaces and reduction of topological type. II

  • Robert Gulliver
Article

Keywords

Topological Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alt, H. W.: Verzweigungspunkte vonH-Flächen. I. Math. Z.127, 333–362 (1972); II. Math. Ann.201, 33–56 (1973)Google Scholar
  2. 2.
    Courant, R.: The existence of minimal surfaces of given topological structure under prescribed boundary conditions. Acta Math.72, 51–98 (1940)Google Scholar
  3. 3.
    Courant, R.: Dirichlet's principle, conformal mapping, and minimal surfaces. New York: Interscience 1950Google Scholar
  4. 4.
    Douglas, J.: The problem of Plateau for two contours. J. Math. Phys.10, 315–359 (1931)Google Scholar
  5. 5.
    Douglas, J.: Some new results in the problem of Plateau. J. Math. Phys.15, 55–64 (1936)Google Scholar
  6. 6.
    Douglas, J.: Minimal surfaces of general topological structure with any finite number of assigned boundaries. J. Math. Phys.15, 105–123 (1936)Google Scholar
  7. 7.
    Elwin, J., Short, D.: Branched immersions between 2-manifolds of higher topological type. Pacific J. Math.58, 361–370 (1975)Google Scholar
  8. 8.
    Gulliver, R.: Regularity of minimizing surfaces of prescribed mean curvature. Ann. of Math.97, 275–305 (1973)Google Scholar
  9. 9.
    Gulliver, R.: Existence of surfaces with prescribed mean curvature vector. Math. Z.131, 117–140 (1973)Google Scholar
  10. 10.
    Gulliver, R.: Branched immersions of surfaces and reduction of topological type. I. Math. Z.145, 267–288 (1975)Google Scholar
  11. 11.
    Gulliver, R.: Removability of singular points on surfaces of bounded mean curvature. J. Differential Geometry11, 345–350 (1976)Google Scholar
  12. 12.
    Gulliver, R.: Finiteness of the ramified set for branched immersions of surfaces. Pacific J. Math.64, 153–165 (1976)Google Scholar
  13. 13.
    Gulliver, R., R. Osserman and H. Royden: A theory of branched immersions of surfaces. Amer. J. Math.95, 750–812 (1973)Google Scholar
  14. 14.
    Gulliver, R., Spruck, J.: Existence theorems for parametric surfaces of prescribed mean curvature. Indiana U. Math. J.22, 445–472 (1972)Google Scholar
  15. 15.
    Hartman, P., Wintner, A.: On the local behavior of solutions of nonparabolic partial differential equations. Amer. J. Math.75, 449–476 (1953)Google Scholar
  16. 16.
    Heinz, E.: Über das Randverhalten quasilinearer elliptischer Systeme mit isothermen Parametern. Math. Z.113, 99–105 (1970)Google Scholar
  17. 17.
    Hildebrandt, S.: Randwertprobleme für Flächen mit vorgeschriebener mittlerer Krümmung und Anwendungen auf die Kapillaritätstheorie. I. Fest vorgegebener Rand. Math. Z.112, 205–213 (1969)Google Scholar
  18. 18.
    Hildebrandt, S.: Einige Bemerkungen über Flächen beschränkter mittlerer Krümmung. Math. Z.115, 169–178 (1970)Google Scholar
  19. 19.
    Hildebrandt, S.: Maximum principles for minimal surfaces and for surfaces of continuous mean curvature. Math. Z.128, 253–269 (1972)Google Scholar
  20. 20.
    Hildebrandt, S., Kaul, H.: Two-dimensional variational problems with obstructions, and Plateau's problem forH-surfaces in a riemannian manifold. Comm. Pure Appl. Math.25, 187–223 (1972)Google Scholar
  21. 21.
    Lawson, H. B.: Lectures on Minimal Submanifolds, Vol. 1. Rio de Janeiro: Instituto de Matematica Pura ed Aplicada 1971Google Scholar
  22. 22.
    Morrey, C. B.: On the solutions of quasi-linear elliptic partial differential equations. Trans. Amer. Math. Soc.43, 126–166 (1938)Google Scholar
  23. 23.
    Morrey, C. B.: The problem of Plateau on a riemannian manifold. Ann. of Math.49, 807–851 (1948)Google Scholar
  24. 24.
    Nitsche, J. C. C.: Vorlesungen über Minimalflächen. Berlin, Heidelberg, New York: Springer 1975Google Scholar
  25. 25.
    Osserman, R.: A proof of the regularity everywhere of the classical solution to Plateau's problem. Ann. of Math.91, 550–569 (1970)Google Scholar
  26. 26.
    Werner, H.: Das Problem von Douglas für Flächen konstanter mittlerer Krümmung. Math. Ann.133, 303–319 (1957)Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Robert Gulliver
    • 1
  1. 1.School of MathematicsUniversity of MinnesotaMinneapolisUSA

Personalised recommendations